Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 111, NWS Atlanta, GA

December 2, 2015Gilmer County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 2, 2015, 2:33 AM EST for Gilmer County, Georgia. It took effect at Dec 2, 2015, 3:34 AM EST. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Dec 2, 2015, 2:33 AM EST (07:33 UTC)
In effect from
Dec 2, 2015, 3:34 AM EST
Expired
Dec 2, 2015, 6:50 PM EST
In force
15 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Moderate

County Gilmer County, GA

The radar

The Northeast Alabama radar (KHTX), 145 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosawattee River near Ellijay (ELIG1). The gauge peaked at 9.10 ft at Dec 2, 2015, 8:00 AM EST.

actionminormoderatemajor51012/0212/03
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02380500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WGUS42 KFFC 020733
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 AM EST WED DEC 2 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Coosawattee River near Ellijay affecting Gilmer County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC123-022133-
/O.NEW.KFFC.FL.W.0111.151202T0834Z-151202T2350Z/
/ELIG1.2.ER.151202T0834Z.151202T1300Z.151202T1750Z.UU/
233 AM EST WED DEC 2 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Coosawattee River near Ellijay.
* From early this morning until this evening.
* At 145 AM Wednesday the stage was 6.5 feet...and rising.
* Moderate flooding is forecast to develop.
* Flood stage is 8 feet.
* The river is forecast to rise above flood stage early this morning 
  and continue rising...reaching to near 10.2 feet by late this 
  morning.The river will fall below flood stage by late this 
  afternoon.
* At 8 feet...Flood Stage is reached and minor flooding begins 
  upstream and downstream from the gage off Legion Road. Some flooding 
  will begin in low spots along the walking trail of the Harold Hefner 
  River Park and in the parking lot of the American Legion Post 82 on 
  Legion Road.
  At 10 feet...Moderate flooding begins. Flood water surrounds the 
  American Legion Post 82 on Legion Road...and affects the Georgia 
  Power Substation next to the Post. Significant flooding expands 
  over the Harold Hefner River Park...including the athletic fields 
  and walking trail.


&&

LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
      3465 8448 3464 8457             

$$
4 follow-up statements
440 
WGUS82 KFFC 020922
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 AM EST WED DEC 2 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Coosawattee River near Ellijay affecting Gilmer County 

 
GAC123-022322-
/O.EXT.KFFC.FL.W.0111.000000T0000Z-151203T0434Z/
/ELIG1.1.ER.151202T1028Z.151202T1700Z.151202T2234Z.UU/
422 AM EST WED DEC 2 2015

...Flood Warning extended until this evening...

  For the Coosawattee River near Ellijay.
* From early this morning until this evening.
* At 345 AM Wednesday the stage was 7.5 feet...and rising.
* Minor flooding is forecast to develop. Moderate flooding is no 
  longer expected.
* Flood stage is 8 feet.
* The river is forecast to rise above flood stage early this morning 
  and continue rising...reaching near 9.2 feet by this afternoon. The 
  river is expected to fall below flood stage by this evening.
* At 8 feet...Flood Stage is reached with minor flooding beginning 
  upstream and downstream from the gage off Legion Road. Some flooding 
  will begin in low spots along the walking trail of the Harold Hefner 
  River Park and in the parking lot of the American Legion Post 82 on 
  Legion Road.
  At 9 feet...Minor flooding expands...flooding much of the walking 
  trail in the Harold Hefner River Park. Flooding of the parking lot 
  of the Georgia Power substation at the corner of Legion Road and Old 
  Highway 5 begins as well. Flooding of low lands...yards and parking 
  areas develops along a several mile stretch from just downstream of 
  Ellijay to several miles upstream...including the Ellijay and 
  Cartecay Rivers.


&&

LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
      3465 8448 3464 8457             

$$
321 
WGUS42 KFFC 021132
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 AM EST WED DEC 2 2015

...Observed Flooding Changed from Minor to Minor Severity for the 
following rivers in Georgia...

...Forecast Flooding Changed from Minor to Moderate Severity for the 
following rivers in Georgia...

  Coosawattee River near Ellijay affecting Gilmer County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC123-030132-
/O.EXT.KFFC.FL.W.0111.000000T0000Z-151203T0654Z/
/ELIG1.2.ER.151202T0926Z.151202T1700Z.151203T0054Z.UU/
632 AM EST WED DEC 2 2015

...Forecast flooding increased from Minor to Moderate severity...

 For the Coosawattee River near Ellijay.
* Until late tonight.
* At 545 AM Wednesday the stage was 8.8 feet...and rising.
* Minor flooding is occurring...and moderate flooding is forecast.
* Flood stage is 8 feet.
* The river will continue rising...reaching near 10.3 feet this 
  afternoon. The river is expected to fall below flood stage this 
  evening.
* At 10 feet...Moderate flooding begins. Flood water surrounds the 
  American Legion Post 82 on Legion Road...and affects the Georgia 
  Power Substation next to the Post. Significant flooding expands 
  over the Harold Hefner River Park...including the athletic fields 
  and walking trail.


&&

LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
      3465 8448 3464 8457             

$$
936 
WGUS82 KFFC 021516
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 AM EST WED DEC 2 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Cartecay River near East Ellijay affecting Gilmer County 

  Coosawattee River near Ellijay affecting Gilmer County 
 
GAC123-030201-
/O.EXT.KFFC.FL.W.0114.000000T0000Z-151203T0201Z/
/EECG1.1.ER.151202T1958Z.151202T2000Z.151202T2001Z.NO/
1016 AM EST WED DEC 2 2015

...Flood Warning extended until this evening...for
  The Cartecay River near East Ellijay.
* From this afternoon until this evening.
* At 945 AM Wednesday the stage was 5.5 feet...steady.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise to near 7 feet by early this afternoon. The river 
  will fall below flood stage by late this afternoon.
* At 7 feet...Flood stage is reached and minor flooding begins 
  upstream and downstream from the gage off Georgia Highway 52. Some 
  flooding of yards begins behind townhouses and homes on Riverside 
  Drive. 

&&

LAT...LON 3471 8446 3466 8443 3469 8438 3463 8439
      3461 8446 3467 8449             

$$

GAC123-030343-
/O.EXT.KFFC.FL.W.0111.000000T0000Z-151203T0343Z/
/ELIG1.1.ER.151202T0926Z.151202T1330Z.151202T2143Z.UU/
1016 AM EST WED DEC 2 2015

...Flood Warning extended until this evening...for
  The Coosawattee River near Ellijay.
* Until this evening.
* At 945 AM Wednesday the stage was 8.4 feet...and slowly falling.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river should rise again to near 9 feet by this afternoon. The
  river will fall below flood stage by this evening.
* At 9 feet...Minor flooding expands. Flooding of much of the 
  walking trail in the Harold Hefner River Park occurs. Flooding of 
  the parking lot of the Georgia Power substation at the corner of 
  Legion Road and Old Highway 5 begins.  Flooding of low lands...
  yards and parking areas...develop along a several mile stretch from
  just downstream of Ellijay to several miles upstream...including 
  the Ellijay and Cartecay Rivers.

&&

LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
      3465 8448 3464 8457             

$$

16
602 
WGUS82 KFFC 021754
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EST WED DEC 2 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Cartecay River near East Ellijay affecting Gilmer County

  Coosawattee River near Ellijay affecting Gilmer County
 
GAC123-021854-
/O.CAN.KFFC.FL.W.0114.000000T0000Z-151203T0201Z/
/EECG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1254 PM EST WED DEC 2 2015

The Flood Warning is cancelled for
  The Cartecay River near East Ellijay.
* This takes affect immediately.
* At 1245 PM Wednesday the stage was 5 feet...and falling.
* Flood stage is 7.0 feet.
* The river will continue to fall.

&&

LAT...LON 3471 8446 3466 8443 3469 8438 3463 8439
      3461 8446 3467 8449             

$$

GAC123-021854-
/O.CAN.KFFC.FL.W.0111.000000T0000Z-151203T0343Z/
/ELIG1.1.ER.151202T0926Z.151202T1330Z.151202T1545Z.UU/
1254 PM EST WED DEC 2 2015

The Flood Warning is cancelled for
  The Coosawattee River near Ellijay.
* This takes affect immediately.
* At 1245 Wednesday the stage was 7.5 feet...and falling.
* Flood stage is 8 feet.
* The river will continue to fall.

&&

LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
      3465 8448 3464 8457             

$$

16

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 2, 12:36 AM EST, 1 hour 57 minutes earlier.

Area forecast discussion, Dec 2, 12:36 AM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 AM EST WED DEC 2 2015

.UPDATE...
UPDATED FOR THE 06Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 633 PM EST TUE DEC 1 2015/

UPDATE...
RAIN SHIELD IS ROUGHLY ALONG AND NORTH OF INTERSTATE 85. HI-RES
MODELS KEEP THE RAIN SHIELD NEARLY STATIONARY OVERNIGHT. IT REALLY
DOESN'T BEGIN TO KICK OUT UNTIL SHORTWAVE TROUGH MOVES THROUGH
LATE IN THE AFTERNOON TOMORROW. HAVE TWEAKED POPS A
BIT...ACCORDING TO CURRENT RADAR TRENDS AND HI-RES MODEL TRENDS.

WEDGE IS BUILDING SOUTHWESTWARD...BRINGING LOW CIGS AND FOG. HAVE
HELD ONTO THE SE WINDS A LITTLE LONGER THAN THE MODELS HAVE
PROGGED. THEY JUST DON'T HAVE A GREAT HANDLE ON THE WEDGE AND WHEN
IT WILL ERODE.

ALSO...HAVE TWEAKED HOURLY TEMP/DEW GRIDS.

PREV DISCUSSION... /ISSUED 236 PM EST TUE DEC 1 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
FLOOD WATCH REMAINS IN EFFECT FOR MOST OF NORTH GA THRU 7PM
WEDNESDAY. SEE HYDROLOGY SECTION FOR ADDITIONAL DETAILS.

ACTIVE/SOGGY SHORT TERM IN STORE. STRONG...NEARLY STACKED...CLOSED
LOW OVER THE MIDWEST WILL BE RESPONSIBLE FOR PUSHING A COLD FRONT
ACROSS THE CWA DURING THE SHORT TERM. RADAR IMAGERY REVEALS A BROAD
SWATH OF LIGHT TO MODERATE RAIN ALONG AND AHEAD OF THIS FRONT...SOME
OF WHICH HAS BEEN AFFECTING FAR N GA FOR MOST OF THE DAY ALREADY.
RADAR TRENDS ALSO SHOWING PRECIP FILLING IN ACROSS ALABAMA...AS
CONSTANT FLUX OF TROPICAL PACIFIC MOISTURE AIDS IN ISENTROPIC
UPGLIDE ALONG THE BOUNDARY. WITH INCREASING JET SUPPORT AND MID
LEVEL HEIGHT FALLS...RAIN WILL BE ABLE TO SUSTAIN ITSELF THRU THE
PERIOD. CHANCES WILL GRADUALLY INCREASE FROM NW TO SE THIS AFTERNOON
AND EVENING WITH ONE MORE NIGHT OF MILD LOW TEMPERATURES. MINIMAL
INSTABILITY WILL KEEP THUNDER OUT OF THE FORECAST.

COLD FRONT/RAIN SHIELD WILL BE SLOW TO MOVE SOUTH OVERNIGHT TONIGHT
INTO WEDNESDAY. HIGHEST RAIN CHANCES OVERNIGHT WILL BE ACROSS NORTH
GA...INCLUDING THE ATL METRO. MODELS INDICATE A WEAK SFC LOW AND
ENHANCED MID LEVEL MOISTURE PLUME DEVELOPING IN THE NORTHERN GULF ON
WEDNESDAY...SENDING A SECONDARY SURGE OF PRECIP ACROSS THE STATE.
THIS WILL LIKELY AFFECT THE CENTRAL PORTION OF THE CWA WHERE IT WILL
MERGE WITH THE COLD FRONT.

RAIN WILL END FROM NW TO SE DURING THE DAY WEDNESDAY AND SHOULD BE
OUT OF OUR HAIR BY 06Z THURS. SFC HIGH PRESSURE BUILDING IN BEHIND
THE FRONT WILL QUICKLY CLEAR THINGS OUT AND BRING PLEASANT...ALBEIT
COOLER... WEATHER TO THE AREA GOING INTO THE LONG TERM.

KOVACIK

LONG TERM /THURSDAY THROUGH TUESDAY/...
ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE.
THERE ARE SIGNIFICANT DIFFERENCES BETWEEN THE GFS AND EUROPEAN
AFTER SUNDAY WITH THE GFS MUCH WETTER.

BDL

PREVIOUS DISCUSSION...
PRECIPITATION WEDNESDAY EVENING WILL BE CONFINED TO THE SOUTHEASTERN
THIRD OF THE FORECAST AREA...AND SHOULD BE ENDING FAIRLY QUICKLY EVEN
THERE. PRIMARY MEDIUM RANGE MODELS HAVE CONTINUED THE DRY TREND FROM
THURSDAY THROUGH THE MAJORITY OF THIS EXTENDED FORECAST PERIOD...AND
I HAVE WITHDRAWN THE LOW-SCALE POPS WE HAVE BEEN CARRYING THURSDAY
THROUGH SUNDAY NIGHT. GFS AND ECMWF REMAIN FAIRLY SIMILAR CONCERNING
THE SURFACE PATTERN THROUGH THIS FORECAST WITH A LARGE RIDGE OF HIGH
PRESSURE DEVELOPING OVER AND DOMINATING THE EASTERN THIRD OF THE
COUNTRY. THE LARGER SCALE NATURE OF THE UPPER PATTERN IS SIMILAR
BETWEEN THEM AS WELL...BUT THE FINER DETAILS REMAIN CHAOTIC. BOTH ARE
INDICATING THAT ENOUGH MOISTURE RETURNS TO THE REGION AS THE SURFACE
RIDGE WEAKENS EARLY NEXT WEEK...ALLOWING LOW POPS TO CREEP BACK INTO
THE PICTURE.

20

HYDROLOGY...
THE MAIN WEATHER FOCUS WILL BE THE SLOW MOVING COLD
FRONT MOVING THROUGH NORTH GA TONIGHT. A SERIES OF UPPER LEVEL
DISTURBANCES WILL PASS OVER AND PARALLEL TO THE FRONT. THIS PATTERN
COMBINED WITH OROGRAPHIC LIFT AND TRAINING ECHOES WILL PRODUCE
PERIODS OF HEAVY RAIN OVER PORTIONS OF NORTH GA THROUGH WEDNESDAY
MORNING.

WPC QPF AROUND TWO INCHES TENDS TO BLEND THE MAJOR SYNOPTIC AND
HI- RES MODEL 24HR QPF THROUGH 00Z THU. ISOLATED HIGHER AMOUNTS
NEAR THREE INCHES WILL BE POSSIBLE IN THE RIDGELINES OF NORTH GA.
HAVE ACCEPTED THE COMPROMISE OF AMOUNTS AND HEAVY RAIN LOCATIONS
AS FAR SOUTH AS NORTH FULTON AND DEKALB COUNTIES. STILL LOOKING
FOR AROUND 1.5 INCHES OF RAIN TO CAUSE THE BIG CREEK TO REACH
FLOOD STAGE FROM CUMMING TO ALPHARETTA. CONTINUE TO EXPECT
LOCALIZED STREET FLOODING DUE TO CLOGGED DRAINS FROM LEAF DEBRIS.
SEVERAL OTHER NORTHWEST GA CREEK AND RIVER FORECAST POINTS WILL
REACH OR EXCEED FLOOD STAGE BY A FOOT OR TWO.

16

&&

.AVIATION...
06Z UPDATE...
A MIX OF VFR/MVFR/IFR CIGS WILL BECOMING IFR/MVFR OVER THE NEXT
FEW HOURS AS THE RAIN AREA SLOWLY SINKS SOUTH. THE RAIN WILL END
FROM THE NORTHWEST THIS AFTERNOON AND AS IT DOES CIGS WILL BECOME
VFR. ALL SITES SHOULD BE VFR BY LATE THIS AFTERNOON. WINDS ARE
ALREADY BECOMING SOUTHSOUTHEAST AND AS THE COLD FRONT GETS
CLOSER...WINDS WILL BECOME SOUTHWEST EARLY THIS MORNING AND THEN
WEST LATER THIS MORNING AND AFTERNOON. SPEEDS SHOULD REMAIN LESS
THAN 10 KTS.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  40  56  35 / 100  10   0   0
ATLANTA         61  39  54  36 / 100  10   0   0
BLAIRSVILLE     56  33  51  29 / 100   5   0   0
CARTERSVILLE    58  36  52  30 / 100   5   0   0
COLUMBUS        66  43  58  38 / 100  10   0   0
GAINESVILLE     60  39  53  36 / 100  10   0   0
MACON           67  43  59  36 /  90  20   0   0
ROME            59  36  52  30 / 100   5   0   0
PEACHTREE CITY  62  39  55  32 / 100  10   0   0
VIDALIA         72  47  62  41 /  80  30   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BANKS...BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...
DAWSON...DEKALB...FANNIN...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...LUMPKIN...MURRAY...NORTH FULTON...
PAULDING...PICKENS...POLK...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

SHORT TERM...17
LONG TERM....20
AVIATION...17
Hazardous weather outlook, Dec 1, 10:40 AM EST, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EST TUE DEC 1 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1040 AM EST TUE DEC 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...HEAVY RAIN COULD PRODUCE FLOODING ACROSS NORTH GEORGIA THIS
   AFTERNOON AND TONIGHT...

RAIN CONTINUES TO SPREAD ACROSS NORTH GEORGIA AND WILL CONTINUE
THROUGH TONIGHT. SOME OF THIS RAIN COULD BE HEAVY AND THEREFORE
A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH GEORGIA. SEE THE
LATEST FLOOD WATCH STATEMENT /ATLFFAFFC/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF NORTH GEORGIA
IN EFFECT THROUGH 7 PM WEDNESDAY EVENING.

PERIODS OF MODERATE TO OCCASIONALLY HEAVY RAINFALL ACROSS FAR NORTH
GEORGIA WEDNESDAY MAY RESULT IN FLOODING ON CREEKS...STREAMS AND
RIVERS...AS WELLS AS LOCALIZED FLOODING OF ROADWAYS...ACROSS PORTIONS
OF NORTH GEORGIA. THE MAIN AREA OF CONCERN IS GENERALLY ALONG AND
NORTH OF A LINE FROM BUCHANAN THROUGH ATLANTA AND LAWRENCEVILLE TO
HOMER. ANYONE WITH INTERESTS ACROSS THIS PORTION OF NORTH GEORGIA
SHOULD CONTINUE TO MONITOR FUTURE FORECASTS FOR THE LATEST
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 9:27 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Dec 2, 2:14 AM ESTRiver Flood WarningFFCMurray24 hr
Dec 2, 2:19 AM ESTRiver Flood WarningFFCGilmer24 hr
Dec 2, 6:06 AM ESTRiver Flood WarningFFCGordon4 days
Dec 2, 6:26 AM ESTRiver Flood WarningFFCFloyd, Gordon71 hr
Dec 2, 7:38 AM ESTRiver Flood WarningFFCGilmer13 hr
Dec 2, 8:04 AM ESTRiver Flood WarningFFCChattooga24 hr
Dec 2, 8:14 AM ESTRiver Flood WarningFFCFloyd54 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.